4 doctors weighed in:
I have broken out with a rash after one month being on plaquenil (hydroxychloroquine) 200mg ?
4 doctors weighed in

Dr. Morris Westfried
Dermatology
2 doctors agree
In brief: Call doc
It is best to stop medication if possible if there is an a allergic reaction.
It is possible this is unrelated to plaque nil. Call prescribing physician and schedule a vist so tha you can be examined.

In brief: Call doc
It is best to stop medication if possible if there is an a allergic reaction.
It is possible this is unrelated to plaque nil. Call prescribing physician and schedule a vist so tha you can be examined.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Dr. LUIS IRIZARRY
Family Medicine
2 doctors agree
In brief: Steven-john syndrome
Steven-johnson syndrome could be a potential serious side effect.
Go to national institute of health page and search for it. If the description and/or picture resemble sjs then see a doctor.

In brief: Steven-john syndrome
Steven-johnson syndrome could be a potential serious side effect.
Go to national institute of health page and search for it. If the description and/or picture resemble sjs then see a doctor.
Dr. LUIS IRIZARRY
Dr. LUIS IRIZARRY
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors